Accessibility navigation


On journal publication and professional responsibilities

Donovan, S. K. and Hughes, W. (2004) On journal publication and professional responsibilities. Area, 36 (3). pp. 325-326. ISSN 1475-4762

Full text not archived in this repository.

To link to this article DOI: 10.1111/j.0004-0894.2004.00231.x


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Construction Management and Engineering > Business Innovation in Construction
ID Code:11935
Publisher:Wiley

Centaur Editors: Update this record

Page navigation